# SDR DHL9872431C

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1136
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CABIN FLOOR WL 208 STA 1136 ANGLE CHANNEL 25 FROM CENTER RIGHT TO 65 CENTER CORRODED.  REMOVED AND REPLACED HAT CHANNEL PER SRM 51-10-1, N/R 5113.
